Advertisement

Some Geometric Properties of Generalized Cesàro–Musielak–Orlicz Sequence Spaces

  • Atanu MannaEmail author
  • P. D. Srivastava
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 91)

Abstract

A generalized Cesàro–Musielak–Orlicz sequence space \(Ces_\Phi (q)\) equipped with the Luxemberg norm is introduced. It is proved that \(Ces_\Phi (q)\) is a Banach space and also criteria for the coordinatewise uniformly Kadec–Klee property and the uniform Opial property are obtained.

Keywords

Musielak–Orlicz function Riesz weighted mean Luxemberg norm Coordinatewise Kadec–Klee property Uniform Opial property 

Mathematics Subject Classification (2010):

46B20 46B45 46A45 46A80 46E30 

References

  1. 1.
    Altin, Y., Et, M., Tripathy, B.C.: The sequence space \(|\bar{N_p}|(M, r, q, s)\) on seminormed spaces. Appl. Math. Comput. 154, 423–430 (2004)CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    Cui, Y., Hudzik, H., Petrot, N., Suantai, S., Szymaszkiewicz, A.: Basic topological and geometric properties of Cesàro-Orlicz spaces. Proc. Indian Acad. Sci. (Math. Sci.) 115(4), 461–476 (2005)Google Scholar
  3. 3.
    Cui, Y., Hudzik, H.: Maluta’s coefficient and Opial’s properties in Musielak-Orlicz sequence spaces equipped with the Luxemberg norm. Nonlinear Anal. 35, 475–485 (1999)CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    Cui, Y., Hudzik, H.: On the uniform opial property in some modular sequence spaces. Func. Approx. Comment. 26, 93–102 (1998)zbMATHMathSciNetGoogle Scholar
  5. 5.
    Et, M., Altin, Y., Choudhary, B., Tripathy, B.C.: On some classes of sequences defined by sequences of Orlicz functions. Math. Ineq. Appl. 9(2), 335–342 (2006)zbMATHMathSciNetGoogle Scholar
  6. 6.
    Foralewski, P., Hudzik, H., Szymaszkiewicz, A.: Some remarks on Cesàro-Orlicz spaces. Math. Ineq. Appl. 13(2), 363–386 (2010)Google Scholar
  7. 7.
    Foralewski, P., Hudzik, H.: On some geometrical and topological properties of generalized Calderón -Lozanovski\(\check{i}\) sequence spaces. Houston J. Math. 25(3), 523–542 (1999)zbMATHMathSciNetGoogle Scholar
  8. 8.
    Foralewski, P., Hudzik, H., Szymaszkiewicz, A.: Local rotundity structure of Cesàro-Orlicz sequence spaces. J. Math. Anal. Appl. 345(1), 410–419 (2008)CrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    Gossez, J.P., Lami Dozo, E.: Some geometric properties related to fixed point theory for non expansive mappings. Pac. J. Math. 40, 565–573 (1972)Google Scholar
  10. 10.
    Hudzik, H., Ye, Y.N.: Support functionals and smoothness in Musielak-Orlicz sequence spaces endowed with Luxemberg norm. Comment. Math. Univ. Carolinae 31(4), 661–684 (1990)zbMATHMathSciNetGoogle Scholar
  11. 11.
    Huff, R.: Banach spaces which are nearly uniformly convex. Rockey Mt. J. Math. 10, 743–749 (1980)CrossRefzbMATHMathSciNetGoogle Scholar
  12. 12.
    Kadets, M.I.: The relation between some properties of convexity of the unit ball of a Banach space. Funct. Anal. Appl. 16(3), 204–206 (1982) (translation)Google Scholar
  13. 13.
    Kaminska, A.: Uniform rotundity of Musielak-Orlicz sequence spaces. J. Approximation Theor. 47(4), 302–322 (1986)CrossRefzbMATHMathSciNetGoogle Scholar
  14. 14.
    Khan, V.A.: Some geometric properties of generalized Cesaro sequence spaces. Acta Math. Univ. Comenianae 79(1), 1–8 (2010)zbMATHGoogle Scholar
  15. 15.
    Khan, V.A.: On Riesz-Musielak-Orlicz sequence spaces. Numer. Funct. Anal. Optim. 28(7–8), 883–895 (2007)CrossRefzbMATHMathSciNetGoogle Scholar
  16. 16.
    Khan, V.A.: Some geometric properties of Riesz-Musielak-Orlicz sequence spaces. Thai J. Math. 8(3), 565–574 (2010)zbMATHMathSciNetGoogle Scholar
  17. 17.
    Mongkolkeha, C., Kumam, P.: On \(H\)-property and Uniform Opial Property of generalized Cesaro sequence spaces. J. Inequalities Appl. 2012, 76 (2012)CrossRefMathSciNetGoogle Scholar
  18. 18.
    Musielak, J.: Orlicz Spaces and Modular Spaces. Springer Lecture Notes in Mathematics, vol. 1034. Springer, Berlin (1983)Google Scholar
  19. 19.
    Opial, Z.: Weak convergence of the sequence of successive approximations for non expansive mappings. Bull. Amer. Math. Soc. 73, 591–597 (1967)CrossRefzbMATHMathSciNetGoogle Scholar
  20. 20.
    Petrot, N., Suantai, S.: Some geometric properties in Cesàro-Orlicz Spaces. Sci. Asia 31, 173–177 (2005)CrossRefGoogle Scholar
  21. 21.
    Petrot, N., Suantai, S.: Uniform Opial properties in generalized Cesàro sequence spaces. Nonlinear Anal. 63, 1116–1125 (2005)CrossRefzbMATHMathSciNetGoogle Scholar
  22. 22.
    Prus, S.: Geometrical background of metric fixed point theory. In: Kirk, W.A., Sims, B. (eds.) Handbook of Metric Fixed Point Theory, pp. 93–132. Kluwer Academic Publishers, Dordrecht (2001)Google Scholar
  23. 23.
    Prus, S.: Banach spaces with uniform Opial property. Nonlinear Anal. Theory Appl. 18(8), 697–704 (1992)CrossRefzbMATHMathSciNetGoogle Scholar
  24. 24.
    Shiue, J.S.: Cesàro sequence spaces. Tamkang J. Math. 1, 19–25 (1970)zbMATHMathSciNetGoogle Scholar
  25. 25.
    Tripathy, B.C., Altin, Y., Et, M.: Generalized difference sequence spaces on seminormed spaces defined by Orlicz functions. Math. Slovaca 58(3), 315–324 (2008)CrossRefzbMATHMathSciNetGoogle Scholar
  26. 26.
    Wangkeeree, R.: On property \((k\)-\(NUC)\) in Cesàro-Musielak-Orlicz sequence spaces. Thai J. Math. 1, 119–130 (2003)zbMATHMathSciNetGoogle Scholar
  27. 27.
    Zhang, T.: The coordinatewise uniformly Kadec-Klee property in some Banach spaces. Siberian Math. J. 44(2), 363–365 (2003)CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer India 2014

Authors and Affiliations

  1. 1.Indian Institute of Technology KharagpurKharagpurIndia

Personalised recommendations